Bedridden with HHV6, starting Valcyte, will I get weaker?

Discussion in 'Fibromyalgia and ME & Chronic Fatigue Syndrome' started by needtobreakfree, Feb 10, 2014.

  1. Hello! This question is for those who have experience with Valcyte. I am extremely weak and have been bedridden since Dec 22. It's now Feb 10. I will be starting Valcyte in a couple weeks. I have rea reports that Valcyte can make you weaker. I can't afford to get much weaker, I'm afraid that could be dangerous. Only medications keep my blood pressure at a reasonable level and I'm so weak I have trouble sitting up. Will Valcyte make me worse before I get better? Is it safe to get weaker in this condition?
  2. jaminhealth

    jaminhealth Well-Known Member

    Hi and I also cannot answer your question and I had considered that drug many years ago and due to cost I did not, BUT got on Olive Leaf Extract to reduce the EBV in my body and coninue to take it for 10+ or so...I've lost track of it all, but have a recollection of it all.

    You could check archives here in the Search area by type in Valcyte.......and read some comments...

    You could also ask google this question. Good luck and hope you get some energy back. jam
  3. Thank you both for your responses. I may try the olive leaf extract, I keep hearing good things about it. Echinacea helps me a little bit, but I think you can only take it for so long safely. I'm keeping my fingers crossed for the Valcyte. Thank you again.